HOME RESEARCH TRAVEL BROMPTON

  1. CYLINDERS IN FANO VARIETIES
    CO-AUTHORS: JIHUN PARK, YURI PROKHOROV, MIKHAIL ZAIDENBERG
    ARXIVE:MATH.AG/2007.14207

  2. DEL PEZZO SURFACES WITH INFINITE AUTOMORPHISM GROUPS
    CO-AUTHOR: YURI PROKHOROV
    ARXIVE:MATH.AG/2007.14202

  3. ON GEOMETRY OF FANO THREEFOLD HYPERSURFACES
    CO-AUTHORS: HAMID AHMADINEZHAD, JIHUN PARK
    ARXIVE:MATH.AG/2007.14213

  4. TORIC G-SOLID FANO THREEFOLDS
    CO-AUTHORS: ADRIEN DUBOULOZ, TAKASHI KISHIMOTO
    ARXIVE:MATH.AG/2007.14197

  5. FIBERS OVER INFINITY OF LANDAU-GINZBURG MODELS
    CO-AUTHOR: VICTOR PRZYJALKOWSKI
    ARXIVE:MATH.AG/2005.01534

  6. DOUBLE VERONESE CONES WITH 28 NODES
    CO-AUTHORS: HAMID AHMADINEZHAD, JIHUN PARK, CONSTANTIN SHRAMOV
    ARXIVE:MATH.AG/1910.10533

  7. BIRATIONAL SELF-MAPS OF THREEFOLDS OF (UN)-BOUNDED GENUS OR GONALITY
    CO-AUTHORS: JEREMY BLANC, ALEXANDER DUNCAN, YURI PROKHOROV
    ARXIVE:MATH.AG/1905.00940

  8. KATZARKOV-KONTSEVICH-PANTEV CONJECTURE FOR FANO THREEFOLDS
    CO-AUTHOR: VICTOR PRZYJALKOWSKI
    ARXIVE:MATH.AG/1809.09218

  9. FINITE QUASISIMPLE GROUPS ACTING ON RATIONALLY CONNECTED THREEFOLDS
    CO-AUTHORS: JEREMY BLANC, ALEXANDER DUNCAN, YURI PROKHOROV
    ARXIVE:MATH.AG/1809.09226

  10. KAEHLER-EINSTEIN FANO THREEFOLDS OF DEGREE 22
    CO-AUTHOR: CONSTANTIN SHRAMOV
    ARXIVE:MATH.AG/1803.02774

  11. CYLINDERS IN RATIONAL SURFACES
    SBORNIK: MATHEMATICS, TO APPEAR

  12. DELTA INVARIANTS OF SINGULAR DEL PEZZO SURFACES
    CO-AUTHORS: JIHUN PARK, CONSTANTIN SHRAMOV
    JOURNAL OF GEOMETRIC ANALYSIS, TO APPEAR

  13. FINITE COLLINEATION GROUPS AND BIRATIONAL RIGIDITY
    CO-AUTHOR: CONSTANTIN SHRAMOV
    SELECTA MATHEMATICA, TO APPEAR

  14. COBLE FOURFOLD, S6-INVARIANT QUARTIC THREEFOLDS, AND WIMAN-EDGE SEXTICS
    CO-AUTHORS: ALEXANDER KUZNETSOV, CONSTANTIN SHRAMOV
    ALGEBRA AND NUMBER THEORY, 2020, VOLUME 14, 213-274

  15. DELTA INVARIANTS OF SMOOTH CUBIC SURFACES
    CO-AUTHOR: KEWEI ZHANG
    EUROPEAN JOURNAL OF MATHEMATICS, 2019, VOLUME 5, 729-762

  16. UNSTABLE POLARIZED DEL PEZZO SURFACES
    CO-AUTHOR: JESUS MARTINEZ-GARCIA
    TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, VOLUME 372, PAGES 7255-7296

  17. STABLE POLARIZED DEL PEZZO SURFACES
    CO-AUTHOR: JESUS MARTINEZ-GARCIA
    INTERNATIONAL MATHEMATICS RESEARCH NOTICES, TO APPEAR

  18. BURKHARDT QUARTIC, BARTH SEXTIC, AND THE ICOSAHEDRON
    CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
    INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, VOLUME 2019, PAGES 3683-3703

  19. FANO THREEFOLDS WITH INFINITE AUTOMORPHISM GROUPS
    CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
    IZVESTIA: MATHEMATICS, 2019, VOLUME 83, PAGES 860-907

  20. BASIS LOG CANONICAL THRESHOLDS, LOCAL INTERSECTION ESTIMATES, AND ASYMPTOTICALLY LOG DEL PEZZO SURFACES
    CO-AUTHORS: YANIR RUBINSTEIN, KEWEI ZHANG
    SELECTA MATHEMATICA, 2019, VOLUME 25, PAGES 25-34

  21. WHICH QUARTIC DOUBLE SOLIDS ARE RATIONAL?
    CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
    JOURNAL OF ALGEBRAIC GEOMETRY, 2019, VOLUME 28, PAGES 201-243

  22. SUPER-RIGID AFFINE FANO VARIETIES
    CO-AUTHORS: ADRIEN DUBOULOZ, JIHUN PARK
    COMPOSITIO MATHEMATICA, 2018, VOLUME 154, PAGES 2462-2484

  23. ALPHA-INVARIANTS AND PURELY LOG TERMINAL BLOW-UPS
    CO-AUTHORS: JIHUN PARK, CONSTANTIN SHRAMOV
    EUROPEAN JOURNAL OF MATHEMATICS, 2018, VOLUME 4, PAGES 845-858

  24. ON A CONJECTURE OF HONG AND WON
    TRENDS IN MATHEMATICS, 2018, GEOMETRIC METHODS IN PHYSICS XXXV, PAGES 155-174

  25. ON A CONJECTURE OF TIAN
    CO-AUTHORS: HAMID AHMADINEZHAD, JOSEF SCHICHO
    MATHEMATISCHE ZEITSCHRIFT, 2018, VOLUME 288, PAGES 217-241

  26. ON FLOPS AND CANONICAL METRICS
    CO-AUTHOR: YANIR RUBINSTEIN
    ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA, 2018, VOLUME 18, PAGES 283-311

  27. BIRATIONAL RIGIDITY IS NOT AN OPEN PROPERTY
    CO-AUTHOR: MIKHAIL GRINENKO
    BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, 2017, VOLUME 54, PAGES 1485-1526

  28. WORST SINGULARITIES OF PLANE CURVES OF GIVEN DEGREE
    JOURNAL OF GEOMETRIC ANALYSIS, 2017, VOLUME 27, PAGES 2302-2338

  29. CYLINDERS IN DEL PEZZO SURFACES
    CO-AUTHORS: JIHUN PARK, JOONYEONG WON
    INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2017, VOLUME 2017, PAGES 1179-1230

  30. BIRATIONALLY RIGID FANO THREEFOLD HYPERSURFACES
    CO-AUTHOR: JIHUN PARK
    MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, VOLUME 246, 117 PAGES

  31. CYLINDERS IN SINGULAR DEL PEZZO SURFACES
    CO-AUTHORS: JIHUN PARK, JOONYEONG WON
    COMPOSITIO MATHEMATICA, 2016, VOLUME 152, PAGES 1198-1224

  32. DYNAMIC ALPHA-INVARIANTS OF DEL PEZZO SURFACES
    CO-AUTHOR: JESUS MARTINEZ-GARCIA
    INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2016, VOLUME 10, PAGES 2994-3028

  33. TWO RATIONAL NODAL QUARTIC THREEFOLDS
    CO-AUTHOR: CONSTANTIN SHRAMOV
    QUARTERLY JOURNAL OF MATHEMATICS, 2016, VOLUME 67, PAGES 573-601

  34. QUARTIC DOUBLE SOLIDS WITH ICOSAHEDRAL SYMMETRY
    CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
    EUROPEAN JOURNAL OF MATHEMATICS, 2016, VOLUME 2, PAGES 96-119

  35. AFFINE CONES OVER SMOOTH CUBIC SURFACES
    CO-AUTHORS: JIHUN PARK, JOONYEONG WON
    JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2016, VOLUME 18, PAGES 1537-1564

  36. CREMONA GROUPS AND THE ICOSAHEDRON
    CO-AUTHOR: CONSTANTIN SHRAMOV
    MONOGRAPHS AND RESEARCH NOTES IN MATHEMATICS, CRC PRESS, 2015, 504 PAGES

  37. ASYMPTOTICALLY LOG FANO VARIETIES
    CO-AUTHOR: YANIR RUBINSTEIN
    ADVANCES IN MATHEMATICS, 2015, VOLUME 285, PAGES 1241-13002

  38. TWO LOCAL INEQUALITIES
    IZVESTIA: MATHEMATICS, 2014, VOLUME 78, PAGES 375-426

  39. COMPUTING ALPHA-INVARIANTS OF SINGULAR DEL PEZZO SURFACES
    CO-AUTHOR: DIMITRA KOSTA
    JOURNAL OF GEOMETRIC ANALYSIS, 2014, VOLUME 24, PAGES 798-842

  40. DEL PEZZO SURFACES AND LOCAL INEQUALITIES
    SPRINGER PROCEEDINGS IN MATHEMATICS & STATISTICS, 2014, VOLUME 79, PAGES 83-101

  41. WEAKLY-EXCEPTIONAL SINGULARITIES IN HIGHER DIMENSIONS
    CO-AUTHOR: CONSTANTIN SHRAMOV
    JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2014, VOLUME 689, PAGES 201-241

  42. LOG CANONICAL THRESHOLDS OF CERTAIN FANO HYPERSURFACES
    CO-AUTHORS: JIHUN PARK, JOONYEONG WON
    MATHEMATISCHE ZEITSCHRIFT, 2014, VOLUME 276, PAGES 51-79

  43. FIVE EMBEDDINGS OF ONE SIMPLE GROUP
    CO-AUTHOR: CONSTANTIN SHRAMOV
    TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2014, VOLUME 366, PAGES 1289-1331

  44. DEL PEZZO ZOO
    CO-AUTHOR: CONSTANTIN SHRAMOV
    EXPERIMENTAL MATHEMATICS, 2013, VOLUME 22, PAGES 313-326

  45. SPORADIC SIMPLE GROUPS AND QUOTIENT SINGULARITIES
    CO-AUTHOR: CONSTANTIN SHRAMOV
    IZVESTIA: MATHEMATICS, 2013, VOLUME 77, PAGES 846-854

  46. BIRATIONAL GEOMETRY VIA MODULI SPACES
    CO-AUTHORS: LUDMIL KATZARKOV, VICTOR PRZYJALKOWSKI
    SIMONS SYMPOSIA, 2013, PAGES 93-132

  47. DEL PEZZO SURFACES WITH MANY SYMMETRIES
    CO-AUTHOR: ANDREW WILSON
    JOURNAL OF GEOMETRIC ANALYSIS, 2013, VOLUME 23, PAGES 1257-1289

  48. THREE EMBEDDINGS OF THE KLEIN SIMPLE GROUP INTO THE CREMONA GROUP OF RANK THREE
    CO-AUTHOR: CONSTANTIN SHRAMOV
    TRANSFORMATION GROUPS, 2012, VOLUME 17, PAGES 303-350

  49. NINE-DIMENSIONAL EXCEPTIONAL QUOTIENT SINGULARITIES EXIST
    CO-AUTHOR: CONSTANTIN SHRAMOV
    PROCEEDINGS OF THE GOKOVA GEOMETRY-TOPOLOGY CONFERENCE, 2011, PAGES 85-96

  50. SIX-DIMENSIONAL EXCEPTIONAL QUOTIENT SINGULARITIES
    CO-AUTHOR: CONSTANTIN SHRAMOV
    MATHEMATICAL RESEARCH LETTERS, 2011, VOLUME 18, PAGES 1121-1139

  51. ON EXCEPTIONAL QUOTIENT SINGULARITIES
    CO-AUTHOR: CONSTANTIN SHRAMOV
    GEOMETRY AND TOPOLOGY, 2011, VOLUME 15, PAGES 1843-1882

  52. FACTORIAL THREEFOLD HYPERSURFACES
    JOURNAL OF ALGEBRAIC GEOMETRY, 2010, VOLUME 19, PAGES 781-791

  53. EXCEPTIONAL DEL PEZZO HYPERSURFACES
    CO-AUTHORS: JIHUN PARK, CONSTANTIN SHRAMOV
    JOURNAL OF GEOMETRIC ANALYSIS, 2010, VOLUME 20, PAGES 787-816

  54. ON A CONJECTURE OF CILIBERTO
    SBORNIK: MATHEMATICS, 2010, VOLUME 201, PAGES 1069-1090

  55. SEXTIC DOUBLE SOLIDS
    CO-AUTHOR: JIHUN PARK
    PROGRESS IN MATHEMATICS, 2010, VOLUME 282, PAGES 75-132

  56. HALPHEN PENCILS ON QUARTIC THREEFOLDS
    CO-AUTHOR: ILYA KARZHEMANOV
    ADVANCES IN MATHEMATICS, 2010, VOLUME 223, PAGES 594-618

  57. EXTREMAL METRICS ON DEL PEZZO THREEFOLDS
    CO-AUTHOR: CONSTANTIN SHRAMOV
    PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, 2009, VOLUME 264, PAGES 30-44

  58. LOG CANONICAL THRESHOLDS OF FANO THREEFOLD HYPERSURFACES
    IZVESTIA: MATHEMATICS, 2009, VOLUME 73, PAGES 77-152

  59. ON SINGULAR CUBIC SURFACES
    ASIAN JOURNAL OF MATHEMATICS, 2009, VOLUME 13, PAGES 191-214

  60. EXTREMAL METRICS ON TWO FANO MANIFOLDS
    SBORNIK: MATHEMATICS, 2009, VOLUME 200, PAGES 95-132

  61. HALPHEN PENCILS ON WEIGHTED FANO THREEFOLD HYPERSURFACES
    CO-AUTHOR: JIHUN PARK
    CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 2009, VOLUME 7, PAGES 1-45

  62. POINTS IN PROJECTIVE SPACES AND APPLICATIONS
    JOURNAL OF DIFFERENTIAL GEOMETRY, 2009, VOLUME 81, PAGES 575-599

  63. LOG CANONICAL THRESHOLDS OF SMOOTH FANO THREEFOLDS
    CO-AUTHOR: CONSTANTIN SHRAMOV
    RUSSIAN MATHEMATICAL SURVEYS, 2008, VOLUME 63, PAGES 859-958

  64. LOG CANONICAL THRESHOLDS OF DEL PEZZO SURFACES
    GEOMETRIC AND FUNCTIONAL ANALYSIS, 2008, VOLUME 11, PAGES 1118-1144

  65. NONRATIONAL DEL PEZZO FIBRATIONS
    ADVANCES IN GEOMETRY, 2008, VOLUME 8, PAGES 441-450

  66. DOUBLE SPACES WITH SINGULARITIES
    SBORNIK: MATHEMATICS, 2008, VOLUME 199, PAGES 291-306

  67. FANO VARIETIES WITH MANY SELFMAPS
    ADVANCES IN MATHEMATICS, 2008, VOLUME 217, PAGES 97-124

  68. TWO REMARKS ON SEXTIC DOUBLE SOLIDS
    CO-AUTHOR: JIHUN PARK
    JOURNAL OF NUMBER THEORY, 2007, VOLUME 122, PAGES 1-12

  69. ON NODAL SEXTIC FIVEFOLD
    MATHEMATISCHE NACHRICHTEN, 2007, VOLUME 280, PAGES 1344-1353

  70. ELLIPTIC STRUCTURES ON WEIGHTED THREE-DIMENSIONAL FANO SURFACES
    IZVESTIA: MATHEMATICS, 2007, VOLUME 71, PAGES 765-862

  71. WEIGHTED FANO THREEFOLD HYPERSURFACES
    CO-AUTHOR: JIHUN PARK
    JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2006, VOLUME 600, PAGES 81-116

  72. DOUBLE CUBICS AND DOUBLE QUARTICS
    MATHEMATISCHE ZEITSCHRIFT, 2006, VOLUME 253, PAGES 75-86

  73. FACTORIAL HYPERSURFACES IN P4 WITH NODES
    CO-AUTHOR: JIHUN PARK
    GEOMETRIAE DEDICATA, 2006, VOLUME 121, PAGES 205-219

  74. THE FACTORIALITY OF NODAL THREEFOLDS AND THE CONNECTEDNESS OF THE SET OF LOG CANONICAL SINGULARITIES
    SBORNIK: MATHEMATICS, 2006, VOLUME 197, PAGES 387-414

  75. NONRATIONAL NODAL QUARTIC THREEFOLDS
    PACIFIC JOURNAL OF MATHEMATICS, 2006, VOLUME 226, PAGES 65-81

  76. LOCAL INEQUALITIES AND THE BIRATIONAL SUPERRIGIDITY OF FANO VARIETIES
    IZVESTIA: MATHEMATICS, 2006, VOLUME 70, PAGES 605-639

  77. BIRATIONALLY RIGID FANO VARIETIES
    RUSSIAN MATHEMATICAL SURVEYS, 2005, VOLUME 60, PAGES 875-965

  78. ON FACTORIALITY OF NODAL THREEFOLDS
    JOURNAL OF ALGEBRAIC GEOMETRY, 2005, VOLUME 14, PAGES 663-690

  79. NONEXISTENCE OF ELLIPTIC STRUCTURES ON GENERAL FANO COMPLETE INTERSECTIONS OF INDEX ONE
    MOSCOW UNIVERSITY MATHEMATICS BULLETIN, 2005, VOLUME 60, PAGES 30-33

  80. BIRATIONALLY RIGID DEL PEZZO FIBRATIONS
    MANUSCRIPTA MATHEMATICA, 2005, VOLUME 116, PAGES 385-396

  81. HYPERELLIPTIC AND TRIGONAL FANO THREEFOLDS
    CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
    IZVESTIA: MATHEMATICS, 2005, VOLUME 69, PAGES 365-421

  82. A DOUBLE SPACE WITH A DOUBLE LINE
    SBORNIK: MATHEMATICS, 2004, VOLUME 195, PAGES 1503-1544

  83. BIRATIONALLY SUPER-RIGID CYCLIC TRIPLE SPACES
    IZVESTIA: MATHEMATICS, 2004, VOLUME 68, PAGES 1229-1275

  84. THE DEGENERACY METHOD AND THE IRRATIONALITY OF THREE-DIMENSIONAL VARIETIES WITH A PENCIL OF DEL PEZZO SURFACES
    RUSSIAN MATHEMATICAL SURVEYS, 2004, VOLUME 59, PAGES 792-793

  85. NONRATIONAL COMPLETE INTERSECTIONS
    CO-AUTHOR: LORENZ WOTZLAW
    PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, 2004, VOLUME 246, PAGES 303-307

  86. REGULARIZATION OF BIRATIONAL AUTOMORPHISMS
    MATHEMATICAL NOTES, 2004, VOLUME 76, PAGES 264-275

  87. RATIONALITY OF AN ENRIQUES-FANO THREEFOLD OF GENUS FIVE
    IZVESTIA: MATHEMATICS, 2004, VOLUME 68, PAGES 607-618

  88. CONIC BUNDLES WITH BIG DISCRIMINANT
    IZVESTIA: MATHEMATICS, 2004, VOLUME 68, PAGES 429-434

  89. NONRATIONALITY OF A FOUR-DIMENSIONAL SMOOTH COMPLETE INTERSECTION OF A QUADRIC AND A QUADRIC NOT CONTAINING A PLANE
    SBORNIK: MATHEMATICS, 2003, VOLUME 194, PAGES 1679-1699

  90. ANTICANONICAL MODELS OF FANO 3-FOLDS OF DEGREE FOUR
    SBORNIK: MATHEMATICS, 2003, VOLUME 194, PAGES 617-640

  91. TOTAL LOG-CANONICAL THRESHOLDS AND GENERALIZED ECKARDT POINTS
    CO-AUTHOR: JIHUN PARK
    SBORNIK: MATHEMATICS, 2002, VOLUME 193, PAGES 779-789

  92. LOG CANONICAL THRESHOLDS ON HYPERSURFACES
    SBORNIK: MATHEMATICS, 2001, VOLUME 192, PAGES 1241-1257

  93. A FANO VARIETY WITH A UNIQUE ELLIPTIC STRUCTURE
    SBORNIK: MATHEMATICS, 2001, VOLUME 192, PAGES 785-794

  94. LOG PAIRS ON HYPERSURFACES OF DEGREE N IN PN
    MATHEMATICAL NOTES, 2000, VOLUME 68, PAGES 113-119

  95. ON SMOOTH QUINTIC 4-FOLD
    SBORNIK: MATHEMATICS, 2000, VOLUME 191, PAGES 1399-1419

  96. LOG MODELS OF BIRATIONALLY RIGID VARIETIES
    JOURNAL OF MATHEMATICAL SCIENCES, 2000, VOLUME 102, PAGES 3843--3875

  97. BOUNDEDNESS OF FANO 3-FOLDS OF INTEGER INDEX
    MATHEMATICAL NOTES, 1999, VOLUME 66, PAGES 360-365

  98. ON THE RATIONALITY OF NON-GORENSTEIN Q-FANO 3-FOLDS WITH AN INTEGER FANO INDEX
    CONTEMPORARY MATHEMATICS, 1997, VOLUME 207, PAGES 43-50

  99. DEL PEZZO SURFACES WITH NONRATIONAL SINGULARITIES
    MATHEMATICAL NOTES, 1997, VOLUME 62, PAGES 377-389

  100. SINGULARITIES OF 3-DIMENSIONAL VARIETIES ADMITTING AN AMPLE EFFECTIVE DIVISOR OF KODAIRA DIMENSION ZERO
    MATHEMATICAL NOTES, 1996, VOLUME 59, PAGES 445-450

  101. THREE-DIMENSIONAL ALGEBRAIC VARIETIES THAT HAVE A DIVISOR WITH A NUMERICALLY TRIVIAL CANONICAL CLASS
    RUSSIAN MATHEMATICAL SURVEYS, 1996, VOLUME 51, PAGES 140-141

IVAN CHELTSOV